Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2022, Volume 164, Book 1, Pages 101–121
DOI: https://doi.org/10.26907/2541-7746.2022.1.101-121
(Mi uzku1604)
 

This article is cited in 2 scientific papers (total in 2 papers)

Modeling of fluid inflow towards multistage hydraulic fractures of infinite permeability using stream tubes

K. A. Potashev, A. B. Mazo, M. V. Mukhina, A. A. Uraimov, D. V. Maklakov, M. R. Khamidullin

Kazan Federal University, Kazan, 420008 Russia
References:
Abstract: This article is devoted to the problem of a fundamental reduction of the machine time for numerical solution of non-steady state problems of the flow in the vicinity of multistage hydraulic fractures along horizontal wells in a petroleum reservoir. This issue arises when it is necessary to solve inverse problems associated either with the identification of fracture parameters based on the results of their hydrodynamic studies or with their optimization to obtain specified production indicators. As a way to reduce computational costs, we previously proposed replacing the spatial problem of flow in the reservoir with a set of one-dimensional problems along the stream tubes. In this case, the problems for pressure in each fracture are solved taking into account the distributed inflow of reservoir fluid from the stream tubes adjacent to the fracture edges. Decomposition of the spatial problem into a set of one-dimensional problems along the stream tubes reduces the required machine time for numerical simulation of the non-steady state flow by orders of magnitude. The object of this research is the functions of the relative width along the stream tubes distribution and their lengths, which are necessary to calculate the local inflow to the fractures and are the key parameters of the model that determine its accuracy.
The parameterization of the functions of length and distribution of the relative width along the stream tubes adjacent to the edges of vertical multistage hydraulic fractures is performed. The well between the fractures is assumed to be non-perforated. The case of fractures of infinite permeability in a homogeneous reservoir is considered, when the problem is reduced to a two-dimensional formulation in a horizontal plane. The results are also applicable without any changes to a stratified heterogeneous formation. Analytical expressions are obtained for the listed properties of stream tubes with a difference between the inner and outer edges of the fractures. For this purpose, analytical solutions of the corresponding model problems are used. An algorithm for the parametrization of stream tubes for the case of fractures differing in length is proposed. The proposed simplification of the spatial model is tested, and the range of values of the initial parameters of the system, which allows for an acceptable level of error of the simplified model for evaluative calculations, is shown.
Keywords: oil reservoir, multistage hydraulic fracturing, single-phase filtration, stream tubes, analytical solution, numerical simulation.
Funding agency Grant number
Ministry of Science and Higher Education of the Russian Federation
This study was supported by the Kazan Federal University Strategic Academic Leadership Program (``PRIORITY-2030'').
Received: 28.01.2022
Bibliographic databases:
Document Type: Article
UDC: 532.546
Language: Russian
Citation: K. A. Potashev, A. B. Mazo, M. V. Mukhina, A. A. Uraimov, D. V. Maklakov, M. R. Khamidullin, “Modeling of fluid inflow towards multistage hydraulic fractures of infinite permeability using stream tubes”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 164, no. 1, Kazan University, Kazan, 2022, 101–121
Citation in format AMSBIB
\Bibitem{PotMazMuk22}
\by K.~A.~Potashev, A.~B.~Mazo, M.~V.~Mukhina, A.~A.~Uraimov, D.~V.~Maklakov, M.~R.~Khamidullin
\paper Modeling of fluid inflow towards multistage hydraulic fractures of infinite permeability using stream tubes
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2022
\vol 164
\issue 1
\pages 101--121
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1604}
\crossref{https://doi.org/10.26907/2541-7746.2022.1.101-121}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4484485}
Linking options:
  • https://www.mathnet.ru/eng/uzku1604
  • https://www.mathnet.ru/eng/uzku/v164/i1/p101
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Statistics & downloads:
    Abstract page:77
    Full-text PDF :94
    References:9
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024